# SDR UPS205445

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Fitting
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION ON THE LT I/B AILERON TAB HINGE FITTINGS, AILERON SIDE.  REPLACED IAW 727 SRM 51-30-2.
